Constructions of nonsmooth analysis in numerical methods for solving Hamilton-Jacobi equations

Grigoreva SV, Tarasyev AM, Uspenskii AA, & Ushakov VN (1996). Constructions of nonsmooth analysis in numerical methods for solving Hamilton-Jacobi equations. Nova Journal of Mathematics, Game Theory, and Algebra 6 (1): 27-43.

Full text not available from this repository.
Item Type: Article
Research Programs: Dynamic Systems (DYN)
Bibliographic Reference: Nova Journal on Game Theory; 6(1):27-43 [1996]
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 02:06
Last Modified: 25 Aug 2016 12:04
URI: http://pure.iiasa.ac.at/4688

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313